Format

Send to

Choose Destination
Pediatr Dermatol. 2017 Nov;34(6):728-729. doi: 10.1111/pde.13270. Epub 2017 Sep 21.

Eruptive milia during isotretinoin therapy.

Author information

1
School of Medicine, Georgetown University, Washington, DC, USA.
2
Department of Dermatology, Washington Hospital Center, Washington, DC, USA.
3
Department of Internal Medicine, Washington Hospital Center, Washington, DC, USA.
4
Department of Dermatology, Children's National Health System, Washington, DC, USA.

Abstract

Isotretinoin (13-cis-retinoic acid) is a synthetic vitamin A derivative that is effective in the treatment of recalcitrant, nodulocystic acne. To our knowledge, there are no reports in the medical literature of milia as a side effect of isotretinoin. We report a case of eruptive facial milia in the setting of isotretinoin treatment for acne.

PMID:
28940619
DOI:
10.1111/pde.13270
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center